×

zbMATH — the first resource for mathematics

On going down for simple overrings. III. (English) Zbl 0285.13002

MSC:
14E22 Ramification problems in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Eduardo Bastida and Robert Gilmer, Overrings and divisorial ideals of rings of the form \?+\?, Michigan Math. J. 20 (1973), 79 – 95. · Zbl 0239.13001
[2] N. Bourbaki, Éléments de mathématique. Fasc. XXVII. Algèbre commutative. Chaps. 1, 2, Actualités Sci. Indust., no. 1290, Hermann, Paris, 1961. MR 36 #146. · Zbl 0108.04002
[3] Jeffrey Dawson and David E. Dobbs, On going down in polynomial rings, Canad. J. Math. 26 (1974), 177 – 184. · Zbl 0242.13015 · doi:10.4153/CJM-1974-017-9 · doi.org
[4] David E. Dobbs, On going down for simple overrings, Proc. Amer. Math. Soc. 39 (1973), 515 – 519. · Zbl 0238.13019
[5] David E. Dobbs, On going down for simple overrings. II, Comm. Algebra 1 (1974), 439 – 458. · Zbl 0285.13001 · doi:10.1080/00927877408548715 · doi.org
[6] Robert W. Gilmer, Multiplicative ideal theory, Queen’s Papers in Pure and Applied Mathematics, No. 12, Queen’s University, Kingston, Ont., 1968. · Zbl 0155.36402
[7] Revêtements étales et groupe fondamental, Lecture Notes in Mathematics, Vol. 224, Springer-Verlag, Berlin-New York, 1971 (French). Séminaire de Géométrie Algébrique du Bois Marie 1960 – 1961 (SGA 1); Dirigé par Alexandre Grothendieck. Augmenté de deux exposés de M. Raynaud.
[8] Irving Kaplansky, Commutative rings, Allyn and Bacon, Inc., Boston, Mass., 1970. · Zbl 0238.16001
[9] I.-, Topics in commutative ring theory. III, University of Chicago, Chicago, Ill. (mimeographed notes).
[10] Stephen McAdam, Going down, Duke Math. J. 39 (1972), 633 – 636. · Zbl 0252.13001
[11] Stephen McAdam, Two conductor theorems, J. Algebra 23 (1972), 239 – 240. · Zbl 0254.13009 · doi:10.1016/0021-8693(72)90128-7 · doi.org
[12] Stephen McAdam, Going down and open extensions, Canad. J. Math. 27 (1975), 111 – 114. · Zbl 0269.13004 · doi:10.4153/CJM-1975-013-5 · doi.org
[13] I. J. Papick, Ph.D. Dissertation, Rutgers University, 1975.
[14] Michel Raynaud, Anneaux locaux henséliens, Lecture Notes in Mathematics, Vol. 169, Springer-Verlag, Berlin-New York, 1970 (French). · Zbl 0203.05102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.